Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on the occurrence of direct factors in groups

Author: T. J. Head
Journal: Proc. Amer. Math. Soc. 15 (1964), 193-195
MSC: Primary 20.29
MathSciNet review: 0160810
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Wiegold, On direct factors in groups, J. London Math. Soc. 35 (1960), 310-320. MR 0130299 (24:A164)
  • [2] A. G. Kurosh, The theory of groups. I, Chelsea, New York, 1955.
  • [3] W. R. Scott, The infinite symmetric and alternating groups, Univ. Kansas Rept. 5 (1956), 1-22.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.29

Retrieve articles in all journals with MSC: 20.29

Additional Information

PII: S 0002-9939(1964)0160810-3
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia